Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have nerve pain. On dulexetine HCL, imrest. Suggest?

Hi Sam, my name is Monica, Western Australia. I have been commenced on duloxetine HCL, and due to having 4/24 sleep in 40hrs, I have been commenced on Imrest (7.5mg zopliclone). Have been commenced on duloxetine for nerve pain from work injury. I cant seem to find any interactions noted about the 2 drugs. If you could would be most appreciative. Regards Monica
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
duloxetine side effects
Central nervous system: Dizziness (10%), insomnia (10%; dose related), agitation (3% to 5%), anxiety (3%), dreams abnormal (1% to 2%), yawning (1% to 2%), hypoesthesia (≥1%), lethargy (≥1%), vertigo (≥1%), chills (1%), sleep disorder (1%)
There may be an increased risk of drowsiness or sedation if duloxetine medicine is taken with any of the following medicines (which can also cause drowsiness):
antipsychotics, eg haloperidol, chlorpromazine
barbiturates, eg phenobarbital, amobarbital
benzodiazepines, eg diazepam, temazepam
sedating antihistamines, eg chlorphenamine, hydroxyzine
sleeping tablets, eg zopiclone
strong opioid painkillers, eg morphine, codeine.

Read more:
Follow us: @NetDoctor on Twitter | NetDoctorUK on Facebook
so dont use duloxetine and zopliclone tgether
take care
Answered: Sat, 6 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor